Application of the angle of inclination of a 2-area element in Hermite spaces to the differential geometry of these spaces
Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 64-70
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{IVM_1984_7_a8,
author = {B. A. Rozenfel'd and L. A. Vlasova and T. I. Yukhtina},
title = {Application of the angle of inclination of a~2-area element in {Hermite} spaces to the differential geometry of these spaces},
journal = {Izvesti\^a vys\v{s}ih u\v{c}ebnyh zavedenij. Matematika},
pages = {64--70},
year = {1984},
number = {7},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/IVM_1984_7_a8/}
}
TY - JOUR AU - B. A. Rozenfel'd AU - L. A. Vlasova AU - T. I. Yukhtina TI - Application of the angle of inclination of a 2-area element in Hermite spaces to the differential geometry of these spaces JO - Izvestiâ vysših učebnyh zavedenij. Matematika PY - 1984 SP - 64 EP - 70 IS - 7 UR - http://geodesic.mathdoc.fr/item/IVM_1984_7_a8/ LA - ru ID - IVM_1984_7_a8 ER -
%0 Journal Article %A B. A. Rozenfel'd %A L. A. Vlasova %A T. I. Yukhtina %T Application of the angle of inclination of a 2-area element in Hermite spaces to the differential geometry of these spaces %J Izvestiâ vysših učebnyh zavedenij. Matematika %D 1984 %P 64-70 %N 7 %U http://geodesic.mathdoc.fr/item/IVM_1984_7_a8/ %G ru %F IVM_1984_7_a8
B. A. Rozenfel'd; L. A. Vlasova; T. I. Yukhtina. Application of the angle of inclination of a 2-area element in Hermite spaces to the differential geometry of these spaces. Izvestiâ vysših učebnyh zavedenij. Matematika, no. 7 (1984), pp. 64-70. http://geodesic.mathdoc.fr/item/IVM_1984_7_a8/